# SDR P5CA2016030800068

- Difficulty date: March 8, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,464 hours, 19,417 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Light
- Condition: Inoperative
- Location: Pressure Gauge
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE GAUGE BACK LIGHT INOPERATIVE.  R & R DUCT PRESSURE GAUGE IAW AMM 36-21-02, OPS CK GOOD.
